Giving shots and the forming of lumps under the skin.

By Bear7089 Latest Reply 2012-07-15 04:18:34 -0500
Started 2012-07-14 00:38:03 -0500

I was wondering if there is a way of getting rid of the lumps or to avoid getting them. I need help, this is getting very painful.

6 replies

NiceDiabetes 2012-07-15 04:18:34 -0500 Report

I used to get those when I didnt rotate my sites when I was MDI, To avoid them completely use a pump would be another suggestion. Since Ive started on mine no more lumps

Type1Lou 2012-07-14 17:19:29 -0500 Report

Site rotation for the injections is essential both for proper insulin absorption and to prevent damage to the tissue around the injection site. You can vary from abdomen to hips to buttocks to thighs and even to upper arms (although I never did inject into my arms).

CJ55 2012-07-14 17:49:41 -0500 Report

I have always only used my left side of my abdomen. Cannot use right side. My Dr told me to inject into my tummy so I do. I didn't know otherwise. Ty for he info.

KathyH123 2012-07-14 08:32:24 -0500 Report

I had that happen because I wasn't moving my shots around that much so my doctor told me to try another spot and give that one a brake and to remember to move the shots around. It took a while but they finally went away.

red flower lady
red flower lady 2012-07-14 01:18:37 -0500 Report

Are you rotating your injection sites? I also use short needles that help. You can try to massage them, but if you have had them for a long time it is harder to get rid of them.